every time my son vomits after taking medicine. suggest some ideas for giving medicine.

Created by
Updated on Nov 13, 2019

health Corner

Answer:
1. Bypass the taste buds : Kids tend to spit out bitter-tasting meds. To avoid this, continue to use syringes and droppers. 2. You can give medicines (is solid make it powder) by mixing it in the food or in the water or milk he is consuming. Hope this helps. Take Care

Login or Signup to see Expert's complete response

Also Read

my 1year 8 months baby boy is denying to eat anyth..

Hi Deepa, You should rather encourage him more for..

my son is having cough from last one and half mont..

Hi Sandeep Kaur, Kindly go through the blog below..

my daughter is taking thyroid medicine from sep 20..

Hi Anju, No this is to be taken lifelong. Please c..

my baby has fever after vaccination.. she vomit 5m..

Hi , Yes you can repeat if vomited with in 5 minut..

hi everyone my daughter is 2 year old since last 3..

Hi Shruti, I understand your concern. For matters..

+ Ask an expert
Varsha Karnad
Proparent

Featured Mombassador

Pregnancy

Ask your queries to Doctors & Experts

Download APP
Skip

Find answers from Doctors about your baby's health and development

24X7 Parents' Partner

Download APP

31% Queries Answered Instantly

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}